Research ArticleOpen accessIn the keywordsThe Numerical Computation of Rational Structures and Asymptotic Standard Deviations in Causal Time Series DataConcepción González-Concepción, María Candelaria Gil-Fariña, Celina Pestano-GabinoJournal of Mathematics and Statistics, Vol. 5, Issue 3 · 30 Sep 2009 · 7,049 accessesView PDFCite
6 articles for “orthogonal polynomials”
Set a search alertResearch ArticleOpen accessIn the keywordsClosed Form Solution to an Optimal Control Problem by Orthogonal Polynomial ExpansionMohammad Ali Tavallaei, Behrouz TousiAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 2 · 30 Jun 2008 · 7,326 accessesView PDFCite
Research ArticleOpen accessIn the keywordsHalf-bounded Numerical Solution of Singular Integral Equations with Cauchy KernelM. Abdulkawi, Z. K. Eshkuvatov, N.M.A. Nik LongJournal of Mathematics and Statistics, Vol. 7, Issue 1 · 25 Mar 2011 · 7,269 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Discrete Least Squares Polynomial Fit, Linear Spaces and Data ClassificationFrançois Dubeau, Youness MirJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,865 accessesView PDFCite
Research ArticleOpen accessIn the abstractWavelet Analysis and Orthogonal Moments based Classification of Microcalcification in Digital MammogramsN. V.S. Sree Rathna Lakshmi, C. ManoharanJournal of Computer Science, Vol. 7, Issue 10 · 6 Aug 2011 · 6,558 accessesView PDFCite
Research ArticleOpen accessAll words, across the recordOn the General Solution of First-Kind Hypersingular Integral EquationsSuzan J. Obaiys, Z. Abbas, N. M.A. Nik Long et al.American Journal of Engineering and Applied Sciences, Vol. 9, Issue 2 · 28 Jan 2016 · 8,699 accessesView PDFCite